Liouville type theorems for -subharmonic functions

  • Marco Rigoli

    Università di Milano, Italy
  • Alberto G. Setti

    Università dell'Insubria, Como, Italy


In this paper we presents some Liouville type theorems for solutions of differential inequalities involving the -Laplacian. Our results in particular improve and generalize known results for the Laplacian and the -Laplacian and are new even in these cases. Phragmen-Lindeloff type results and a weak form of the Omori-Yau maximum principle are also discussed.

Cite this article

Marco Rigoli, Alberto G. Setti, Liouville type theorems for -subharmonic functions. Rev. Mat. Iberoam. 17 (2001), no. 3, pp. 471–520

DOI 10.4171/RMI/302